# SDR IPXA2017080620189

- Difficulty date: July 26, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 56,798 hours, 12,011 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Part number: AKC75842
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, EXTENDED TAILCONE LT SIDE AERODYNAMIC  FAIRING FWD RIB CHAFED.  REMOVED,  FABRICATED, AND INSTALLED A REPLACEMENT RIB IAW DWG AKC7584,  AND SRM 51-35-01.
